# SDR ASAA2021042634673

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,970 hours, 14,224 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MTC 78472010, FOUND #2 ENG #7 & #22 FAN BLADE SPACER WITH DISBONDED ELASTOMERS. GROUNDED - YES. REPLACED #2 ENG #7 AND #22 FAN BLADE SPACERS REF T/C 78472010.
